# SDR ASAA2013040394511

- Difficulty date: April 3, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 34,275 hours, 13,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A759349
- Condition: Worn
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NUTPLATE HOLES AT STA 727+2.7.  R & R FRAME ASSYS.
